Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7805

Gill Arches of Teleostean Fishes of the Order Anguilliformes

File Size Format  
vol20n4-391-408.pdf 8.09 MB Adobe PDF View/Open

Item Summary

dc.contributor.author Nelson, Gareth J.
dc.date.accessioned 2009-04-16T22:25:55Z
dc.date.available 2009-04-16T22:25:55Z
dc.date.issued 1966-10
dc.identifier.citation Nelson GJ. 1966. Gill arches of teleostean fishes of the order Anguilliformes. Pac Sci 20(4): 391-408.
dc.identifier.issn 0030-8870
dc.identifier.uri http://hdl.handle.net/10125/7805
dc.language.iso en-US
dc.publisher University of Hawai'i Press
dc.title Gill Arches of Teleostean Fishes of the Order Anguilliformes
dc.type Article
dc.type.dcmi Text
Appears in Collections: Pacific Science Volume 20, Number 4, 1966


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.